Skip to Content

Taking diflucan for 3mths for valley fever,had rash, now dizzy, how long do I need to take this?

Responses (2)

BRRMARS 1 Jun 2011

that would be for your doctor to answer because it would be a different answer for everybody, it depends on what you are currently taking, how your body reacts to medications whether it takes awhile to get the full effect or if your meds effect you right away, so nobody can really answer that question with 100% accuracy.

LaurieShay 1 Jun 2011

Hey lli,

Unfortunately, without knowing the severity of your infection, it is impossible to say how long you may need to take Diflucan (fluconazole). The dizziness is a common side effect of the Diflucan. Please consult your doctor about this side effect and how much longer he/she believes you will need to take this medication. The following link describes more about the treatment of Valley Fever and may help you understand better:

https://www.drugs.com/cg/valley-fever.html

Best wishes,

Laurie

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions